# SDR UALA2013071604990

- Difficulty date: July 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 43,617 hours, 10,449 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 64
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE ON ARRIVAL.  R & R RAM AIR ACTUATOR IAW AMM, NO DEFECTS NOTED.
